MAUDE Adverse Event Report: VASCUTEK LTD. THORAFLEX HYBRID; THORAFLEX HYBRID ANTE-FLO

VASCUTEK LTD. THORAFLEX HYBRID; THORAFLEX HYBRID ANTE-FLO
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 01/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: e.4843 -endoleak- worsening of type 1b endoleak reported from extend study.Impact code: f.4624- surgical intervention - treatment of the event on (b)(6) 2026 included extension thoracic endovascular aortic repair (tevar) via right cfa (understood to be common femoral artery) cutdown.The vascular procedure included percutaneous access of the right femoral artery with a 7-french sheath, a right iliac angiogram, and a stenting of the right common iliac artery and external iliac.Device problem code: a.3190 -insufficient information.- worsening type 1b endoleak reported, site documented in electronic data capture (edc) system that there was no device deficiency during or after the index or extension procedure and no endoleaks present at the end of either procedure.Component code: g.4755 - part/component/sub-assembly term not applicable.Type of investigation: b.4110 - trend analysis: -thoraflex hybrid sales (b)(6)2022 - (b)(6) 2025 vs endoleak type 1b events (b)(6) 2022 - (b)(6) 2026 had an occurrence rate of (b)(4) no trend requiring action has been identified.4111 - communication interview: additional information ( scans) have been requested to aid this investigation.3331 - analysis of production records: full batch review will be performed from base fabric to finished product for device id- 25206109.4117 - device not returned: device remains implanted.Investigation findings: c.3233 - results pending completion of investigation.Investigation conclusion: d.11 - conclusion not yet available as investigation is ongoing.
 
Event or Problem Description
Event of worsening type 1b endoleak reported form extend study (b)(6).On post operative day 722(index procedure)/284(extension procedure), the subject had a (computerised tomography) ct scan on (b)(6) 2026 which showed multiple stable unclassified endoleaks in the proximal stent and midportion of the stent with overall stable aggregate diameter measuring up to 7.2cm.(b)(6) 2025, cta (computed tomography angiography) revealed interval growth of the proximal descending aorta measuring a maximum of 7.1 cm in diameter.Follow-up imaging in (b)(6) 2025 showed ongoing leak from the distal graft.Treatment of the event on (b)(6) 2026 included extension thoracic endovascular aortic repair (tevar) via right cfa (understood to be common femoral artery) cutdown.The vascular procedure included percutaneous access of the right femoral artery with a 7-french sheath, a right iliac angiogram, and a stenting of the right common iliac artery and external iliac.Type 1b endoleak of a thoracic endovascular aortic repair graft done previously after the patient has an extensive history of type a aortic dissection and extensive reconstruction.This intervention was not required as a result of a device deficiency.A new terumo relaypro nbs device was implanted (cat no: 28-n4-44-164-44u).As this event or worsening type 1b endoleak has been reported with no device deficiency and no indication of which of the multiple devices implanted the endoleak relates to additional information has been requested form the site to clarify device relationship.).
 
Event or Problem Description
Event of worsening type 1b endoleak reported form extend study (b)(4).On post operative day 722(index procedure)/284(extension procedure), the subject had a (computerised tomography) ct scan on (b)(6) 2026 which showed multiple stable unclassified endoleaks in the proximal stent and midportion of the stent with overall stable aggregate diameter measuring up to 7.2cm.On (b)(6) 2025, cta (computed tomography angiography) revealed interval growth of the proximal descending aorta measuring a maximum of 7.1 cm in diameter.Follow-up imaging in (b)(6) 2025 showed ongoing leak from the distal graft.Treatment of the event on (b)(6)2026 included extension thoracic endovascular aortic repair (tevar) via right cfa (understood to be common femoral artery) cutdown.The vascular procedure included percutaneous access of the right femoral artery with a 7-french sheath, a right iliac angiogram, and a stenting of the right common iliac artery and external iliac.Type 1b endoleak of a thoracic endovascular aortic repair graft done previously after the patient has an extensive history of type a aortic dissection and extensive reconstruction.This intervention was not required as a result of a device deficiency.A new terumo relaypro nbs device was implanted (cat no: 28-n4-44-164-44u).As this event or worsening type 1b endoleak has been reported with no device deficiency and no indication of which of the multiple devices implanted the endoleak relates to additional information has been requested form the site to clarify device relationship.This report is being submitted as follow up #1 for manufacturing report number 9612515-2026-00006 to provide event closure information for (b)(4).
 
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: e 4843 -endoleak- worsening of type 1b endoleak reported from extend study.Impact code: f 4624- surgical intervention - treatment of the event on (b)(6) 2026 included extension thoracic endovascular aortic repair (tevar) via right cfa(understood to be common femoral artery) cutdown.The vascular procedure included percutaneous access of the right femoral artery with a 7-french sheath, a right iliac angiogram, and a stenting of the right common iliac artery and external iliac.Device problem code :a 2993 -iadverse event without device or use problem.- worsening type 1b endoleak reported, site documented in electronic data capture (edc) system that there was no device deficiency during or after the index or extension procedure and no endoleaks present at the end of either procedure.Component code: g 4755 - part/component/sub-assembly term not applicable.Type of investigation: b 4110 - trend analysis: -thoraflex hybrid sales (b)(6) vs endoleak type 1b events jan 22 - jan 26 had an occurrence rate of (b)(4) no trend requiring action has been identified.4111 - communication interview: additional information (scans) have been requested to aid this investigation.3331 - analysis of production records: full batch review will be performed from base fabric to finished product for device id- 25206109 which confirmed the device was manufactured to specification.4117 - device not returned: device remains implanted.4112 - analysis of information provided by a third party - office notes were reviewed which stated " (b)(6) 2017 tevar (thoracic endovascular repair) was performed using a (36 x 200mm valiant) with 2 gore tag 37mm stents up to the level of the carotid artery due to type 1 endoleak.Investigation findings: c 213 - no device problem found, full batch review was performed form base fabric to finished product for device id- 25206109 which confirmed the device was manufactured to specification.Investigation conclusion: d 40 - cause traced to another device - additional information on the event was reviewed and stated on 28 apr 2017 a tevar (thoracic endovascular repair) was performed using a (36 x 200mm valiant) with 2 gore tag 37mm stents up to the level of the carotid artery due to type 1 endoleak.As the thoraflex hybrid device was implanted on (b)(6) 2024 and an extension procedure was performed on (b)(6) 2025 for which the site documented in electronic data capture (edc) system that there was no device deficiency during or after the index or extension procedure and no endoleaks present at the end of either procedure.The worsening of the type 1 endoleak is not considered related to the thoraflex hybrid device.

Brand Name
THORAFLEX HYBRID
Common Device Name
THORAFLEX HYBRID ANTE-FLO
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9-RR
UK   PA4 9RR
MDR Report Key24452309
Report Number9612515-2026-00006
Device Sequence Number10051754
Product Code QSK
UDI-Device Identifier05037881027050
UDI-Public05037881027050
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberTHA3036X150A
Device Lot Number25206109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite